MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REVERSE 46MM HUMERAL LINER +0

EXACTECH, INC. EQUINOXE; REVERSE 46MM HUMERAL LINER +0
Model Number 320-46-00
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant device(s): 320-02-46.6480696 - 46x21mm glenosphere high moment arm.320-10-00 , 6487055- equinoxe reverse tray adapter plate tray +0.320-15-05 , 6362580 - eq rev locking screw.320-20-00, 6464845 - eq reverse torque defining screw kit.
 
Event or Problem Description
It was reported that this patient had a revision which was not previously reported.Reason has not been reported.This was found during the investigation of (b)(4).(mdr# 1038671-2022-00072).
 
Additional Manufacturer Narrative
Section h10: (d4) unique identifier (udi) #: (b)(4).(h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of surgical revision cannot be conclusively determined; reason not reported.Section h11: *the following sections have corrected information: (b5) describe event or problem: a revision was identified while investigating another complaint mdr# 1038671-2022-00072, this 84 y/o male had a revision which was not previously reported.Reason has not been provided.No additional information has been provided after multiple attempts.

Brand Name
EQUINOXE
Common Device Name
REVERSE 46MM HUMERAL LINER +0
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14620282
Report Number1038671-2022-00633
Device Sequence Number5367435
Product Code KWT
UDI-Device Identifier10885862086730
UDI-Public10885862086730
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/17/2024
Device Model Number320-46-00
Device Catalogue Number320-46-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2022
Supplement Date Received by Manufacturer09/08/2022
Initial Report FDA Received Date06/07/2022
Supplement Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age83 YR
Patient SexMale
Patient Weight108 KG